# SDR VNAA0608009

- Difficulty date: August 8, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 5,037 hours, 4,719 cycles
- Engine: Ge CF343B1
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Unknown
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE CAPTAIN AND F/O'S ALTIMETER DIFFER BY 50 FEET AND THE CAPTAIN AND STANDBY ALTIMETERS DIFFER BY 100 FEET, BOTH AT CRUISE.  MAINTENANCE PERFORMED A PITOT STATIC AND OPERATION CHECK OF THE ALTIMETER SYSTEM.  OPS CHECKS GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
